Citations of

William Y.C. Chen, George Z. Gong, and Jeremy J.F. Guo, The sorting index and permutation codes, Adv. in Appl. Math. 50 (2013) 367-389.


  1. S.P. Eu, Y.H. Lo and T.L. Wong, Set-valued sorting index and joint equidistributions, arXiv:1403.2165.

  2. S.P. Eu, Y.H. Lo and T.L. Wong, The sorting index on colored permutations and even-signed permutations, Adv. in Appl. Math. 68(2015) 18-50.

  3. S.P. Eu and T.L. Wong, The sorting index and set-valued joint equidistributions of Bn and Dn, arXiv:1403.2169.

  4. N.J.Y. Fan, L. He, T.X.S. Li, and A.F.Y. Zhao, The sorting index and inversion number on order ideals of permutation groups, Discrete Math. 339(2016) 2490-2499.

  5. A. Grady and S. Poznanovik, Sorting index and Mahonian-Stirling pairs for labeled forests, arXiv:1508.05157.

  6. A. Grady and S. Poznanovik, Graphical Mahonian Statistics on Words, arXiv:1607.00033.

back to homepage